Alert archive / Georgia / Freeze Warnings in 2025
Freeze Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Apr 8, 2025, 2:39 AM EDT for 23 counties in Georgia. It took effect at Apr 9, 2025, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2025, 2:39 AM EDT (06:39 UTC)
- In effect from
- Apr 9, 2025, 2:00 AM EDT
- Expired
- Apr 9, 2025, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 23 counties
Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Heard County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 119 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
282 WWUS72 KFFC 080639 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 239 AM EDT Tue Apr 8 2025 GAZ001>009-011>016-019>021-030-031-041-042-052-081445- /O.UPG.KFFC.FZ.A.0003.250409T0600Z-250409T1400Z/ /O.NEW.KFFC.FZ.W.0004.250409T0900Z-250409T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson-Carroll-Heard- Including the cities of Franklin, Calhoun, Dawsonville, Bremen, LaFayette, Dallas, Dahlonega, Fort Oglethorpe, Cleveland, Jasper, Hiawassee, Blue Ridge, Summerville, Cedartown, Ellijay, Carrollton, Chatsworth, Cartersville, Dalton, Blairsville, Woodstock, Trenton, and Rome 239 AM EDT Tue Apr 8 2025 ...FREEZE WARNING IN EFFECT FROM 5 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...From 5 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
4 follow-up statements
925 WWUS72 KFFC 080646 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 246 AM EDT Tue Apr 8 2025 GAZ001>009-011>016-019>021-030-031-041-042-052-082000- /O.EXT.KFFC.FZ.W.0004.250409T0600Z-250409T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson-Carroll-Heard- Including the cities of Rome, Ellijay, Cedartown, Jasper, Dawsonville, Bremen, Fort Oglethorpe, Dahlonega, LaFayette, Carrollton, Cartersville, Franklin, Chatsworth, Blue Ridge, Summerville, Dalton, Woodstock, Dallas, Hiawassee, Cleveland, Blairsville, Trenton, and Calhoun 246 AM EDT Tue Apr 8 2025 ...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ GAZ032-043-044-053-054-056-066>068-078-082000- /O.NEW.KFFC.FR.Y.0004.250409T0600Z-250409T1400Z/ Cobb-Douglas-South Fulton-Coweta-Fayette-Spalding-Troup- Meriwether-Pike-Harris- Including the cities of Marietta, Manchester, Zebulon, East Point, Griffin, West Point, Douglasville, Pine Mountain, Peachtree City, and Newnan 246 AM EDT Tue Apr 8 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Cobb, Douglas, Fayette, South Fulton, Coweta, Harris, Meriwether, Pike, Spalding, and Troup Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
892 WWUS72 KFFC 081520 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1120 AM EDT Tue Apr 8 2025 GAZ001>009-011>016-019>021-030-031-041-042-052-082330- /O.CON.KFFC.FZ.W.0004.250409T0600Z-250409T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson-Carroll-Heard- Including the cities of Dawsonville, Rome, Cedartown, LaFayette, Ellijay, Bremen, Blue Ridge, Hiawassee, Fort Oglethorpe, Cartersville, Dallas, Jasper, Blairsville, Summerville, Dahlonega, Carrollton, Woodstock, Dalton, Trenton, Calhoun, Chatsworth, Franklin, and Cleveland 1120 AM EDT Tue Apr 8 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ GAZ032-043-044-053-054-056-066>068-078-082330- /O.CON.KFFC.FR.Y.0004.250409T0600Z-250409T1400Z/ Cobb-Douglas-South Fulton-Coweta-Fayette-Spalding-Troup- Meriwether-Pike-Harris- Including the cities of Douglasville, East Point, Pine Mountain, Peachtree City, Newnan, Griffin, Zebulon, Manchester, Marietta, and West Point 1120 AM EDT Tue Apr 8 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Cobb, Douglas, Fayette, South Fulton, Coweta, Harris, Meriwether, Pike, Spalding, and Troup Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
807 WWUS72 KFFC 081825 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 225 PM EDT Tue Apr 8 2025 GAZ001>009-011>016-019>021-030-031-041-042-052-090230- /O.CON.KFFC.FZ.W.0004.250409T0600Z-250409T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson-Carroll-Heard- Including the cities of Dawsonville, Rome, Cedartown, LaFayette, Ellijay, Bremen, Blue Ridge, Hiawassee, Fort Oglethorpe, Cartersville, Dallas, Jasper, Blairsville, Summerville, Dahlonega, Carrollton, Woodstock, Dalton, Trenton, Calhoun, Chatsworth, Franklin, and Cleveland 225 PM EDT Tue Apr 8 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ GAZ032-043-044-053-054-056-066>068-078-090230- /O.CON.KFFC.FR.Y.0004.250409T0600Z-250409T1400Z/ Cobb-Douglas-South Fulton-Coweta-Fayette-Spalding-Troup- Meriwether-Pike-Harris- Including the cities of Douglasville, East Point, Pine Mountain, Peachtree City, Newnan, Griffin, Zebulon, Manchester, Marietta, and West Point 225 PM EDT Tue Apr 8 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures between 33 and 36 degrees in combination with light winds and clear skies will result in frost formation. * WHERE...Cobb, Douglas, Fayette, South Fulton, Coweta, Harris, Meriwether, Pike, Spalding, and Troup Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
032 WWUS72 KFFC 090028 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 828 PM EDT Tue Apr 8 2025 GAZ001>009-011>016-019>021-030-031-041-042-052-091400- /O.CON.KFFC.FZ.W.0004.250409T0600Z-250409T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Paulding-Haralson-Carroll-Heard- Including the cities of Blue Ridge, Hiawassee, Woodstock, Jasper, Chatsworth, Blairsville, Trenton, Dahlonega, Cleveland, LaFayette, Cartersville, Rome, Franklin, Fort Oglethorpe, Bremen, Dallas, Carrollton, Dawsonville, Cedartown, Ellijay, Summerville, Dalton, and Calhoun 828 PM EDT Tue Apr 8 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation, and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ GAZ032-043-044-053-054-056-066>068-078-091400- /O.CON.KFFC.FR.Y.0004.250409T0600Z-250409T1400Z/ Cobb-Douglas-South Fulton-Coweta-Fayette-Spalding-Troup- Meriwether-Pike-Harris- Including the cities of Douglasville, Manchester, Zebulon, Pine Mountain, Newnan, Griffin, Peachtree City, East Point, West Point, and Marietta 828 PM EDT Tue Apr 8 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... * WHAT...Temperatures between 33 and 36 degrees, in combination with light winds and clear skies, will result in frost formation. * WHERE...Cobb, Douglas, Fayette, South Fulton, Coweta, Harris, Meriwether, Pike, Spalding, and Troup Counties. * WHEN...From 2 AM to 10 AM EDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 8, 2:15 AM EDT, 24 minutes earlier.
Area forecast discussion, Apr 8, 2:15 AM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 215 AM EDT Tue Apr 8 2025 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 256 PM EDT Mon Apr 7 2025 Severe Weather & Rainfall Today: A deep fetch of moisture from the Gulf will continue to stream northwards, resulting in widespread rainfall this afternoon and evening. Severe weather remains possible for parts of east central Georgia where a Tornado Watch is in place through 6 PM today. Within the area covered by the watch SPC Mesoscale Analysis suggest MUCAPE between 250 and 1000 J/kg, effective shear near 50 kt and 0-1 km helicity between 100 and 200 m2/s2. These factors suggest a continued low risk for brief tornadoes with any more vigorous convective cells. Forecaster confidence in the potential for additional tornado warnings in the area through this evening is moderate (40%). A Flood Watch is also out for a portion of Georgia through 8 PM this evening. Storm total rainfall so far has ranged from 4 to 6 inches near Columbus, to a broad swath of 2 to 3 inches along and north of Interstate 20. Amounts have be lighter in east central Georgia (0.75 to 1.5 inches). Additional rainfall will be possible in north and central Georgia through 11 PM this evening. The highest additional rain totals are expected with thunderstorm activity in east central Georgia. This would be over the areas that have seen the least rainfall so far, and it is where additional rainfall can be handled with minimal risk for additional flooding. For areas from Columbus to Atlanta (where the heaviest rain has occurred thus far), additional rainfall totals should be 0.40 inches or less. This should limit the flood threat. Due to these factors our confidence in additional flooding is low. That said, rain is still falling on saturated ground, and we will be continuing the Flood Watch through 8 PM out of an abundance of caution. Frost Concerns Tonight & Tuesday Morning: Northwest winds will bring CAA to the region tonight and this will combine with clearing skies to produce colder overnight low temperatures. In the mountains of far northeast Georgia sheltered areas may briefly fall into the 32 to 36 degree range between 5 AM and 9 AM. This could lead to patchy frost formation. Due to the limited coverage of these conditions we elected not to issue a Frost Advisory (10% chance of issuance on later shifts). The counties potentially impacted by these conditions include Fannin, Union and Towns. Widespread Frost & Freeze Conditions Tuesday Night: A surface high will build into the Tennessee Valley Tuesday and Tuesday night. Ahead of this feature, northwest winds will usher a colder and drier airmass into Georgia. This could set the stage for freezing or near freezing temperatures in the northern part of the state Tuesday night and Wednesday morning. A Freeze Watch has been issued to highlight where sub freezing temperatures are most likely (30 to 70% chance) along and north of Interstate 85. South of the watch area (including in the Atlanta Metro) conditions may favor frost formation Tuesday night. The caveat in the forecast right now is the winds, which may remain in the 2 to 7 mph range Tuesday night. This could limit the radiational cooling potential and hinder temperature declines. Anyone with outdoor vegetation that is sensitive to cold temperatures should monitor the forecast closely. && .LONG TERM... (Thursday through next Sunday) Issued at 256 PM EDT Mon Apr 7 2025 The outlook for hazardous weather looks fairly limited during this period. Weak southerly flow should return to the region Wednesday night, limiting the potential for sub-freezing temperatures Thursday morning. Then the next upper level trough and associated cold front will move through the region between Thursday afternoon and Friday. The passage of this system will bring with it a chance for rainfall and isolated thunderstorms. An isolated strong storm can't be ruled out Thursday night or Friday. However projections from the EPS and GEFS suggest limited moisture return and instability for storm to work with, and this should hinder the severe weather potential. Flooding is also unlikely with both the GEFS and EPS means favoring less than 0.5 inches of rain. The other noteworthy weather between Thursday and Sunday will be the cooler temperatures. After unseasonable warmth last week, persistent troughing over the Eastern U.S. will favor below average temperatures through the weekend. This should lead to a mix of high temperatures in the 60s and 70s, with the coolest conditions occurring on Saturday (6 to 10 degrees below seasonal averages). && .AVIATION... (06Z TAFS) Issued at 208 AM EDT Tue Apr 8 2025 Mostly clear skies with no precipitation or restrictions to VSBYs expected. Winds are out of the NW in the 8-12kt range. Winds will stay out of the NW through the period with wind speeds expected in the 10-15kt range and gust to 25kt this afternoon. These speeds will diminish to 10kt or less shortly after sunset this evening. //ATL Confidence...06Z Update... Confidence high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 38 65 44 / 0 0 0 0 Atlanta 61 40 66 47 / 0 0 0 0 Blairsville 55 29 61 40 / 0 0 0 0 Cartersville 59 32 68 44 / 0 0 0 0 Columbus 68 38 71 46 / 0 0 0 0 Gainesville 61 39 63 44 / 0 0 0 0 Macon 67 40 71 47 / 0 0 0 0 Rome 61 32 68 43 / 0 0 0 0 Peachtree City 63 35 68 43 / 0 0 0 0 Vidalia 72 48 73 50 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late tonight through Wednesday morning for GAZ001>009-011>016-019>021-030-031-041-042-052. && SHORT TERM...Albright LONG TERM....Albright AVIATION...01
Hazardous weather outlook, Apr 7, 8:17 PM EDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 817 PM EDT Mon Apr 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 817 PM EDT Mon Apr 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. A Freeze Watch has been issued for areas along and north of Interstate 85. Isolated to scattered thunderstorms will be possible across north and central Georgia on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Apr 7, 11:57 PM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1157 PM EDT Mon Apr 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Tornado Flat Rock 32.55N 84.86W
04/06/2025 Muscogee GA NWS Storm Survey
NWS Storm Survey confirmed EF-1 tornado with
max winds of 90 mph. Over a 2.5 mile path
and up to 350 yards wide.
&&Local storm report, Apr 7, 11:59 PM EDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1159 PM EDT Mon Apr 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Tornado 3 NW Huber 32.74N 83.58W
04/06/2025 Twiggs GA NWS Storm Survey
NWS Storm Survey confirmed EF-1 tornado with
max winds of 90 mph. Over a 7 mile path and
up to 450 yards wide.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:45 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
| Apr 8, 12:09 AM EDT | River Flood Warning | FFC | Taliaferro, Wilkes | 23 hr |
| Apr 8, 2:37 AM EDT | River Flood Warning | FFC | Gordon | 67 hr |
| Apr 8, 2:46 AM EDT | Frost Advisory | FFC | Cobb, Coweta, Douglas, Fayette, Fulton, Harris and 4 more | 31 hr |
| Apr 8, 8:57 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 20 hr |
| Apr 8, 10:32 AM EDT | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 17 hr |
Nearby
Freeze Warnings in Georgia, 2025Every freeze warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.